# SDR AALA20140823001

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 3,263 hours, 1,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER LIGHT IN THE AFT GALLEY COMPARTMENT 571 HAS BROKEN LENS.  REPLACED LENS FOR EXIT IDENTIFIER LIGHT IN THE AFT GALLEY COMPARTMENT 571.  OPERATIONS CHECKED NORMAL.
